# SDR IPXA2B75271

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B026341100
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, FLOORBEAM AT BS 2360, LBL 30 - 37" CORRODED.  FLOORBEAM UPPER TEE REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 63 JUST BETWEEN LBL 53.65 AND RBL 53.65.
